# SDR JJBA20221208003

- Difficulty date: December 5, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 40,706 hours, 27,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN GALLEY AND EXTERNAL RH FWD EMERGENCY LIGHTS INOPERATIVE. FOUND EMERGENCY LIGHT BATTERY PACK NOT SECURED TO CHARGER. REINSTALLED AND SECURED BATTERY PACK. OPS CHECK SAT.
